# SDR SWIA200211233

- Difficulty date: September 14, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 22,028 hours, 31,162 cycles
- Engine: Pwa PW118A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 3035659
- Part serial: F6873
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 4,953 hours, 7,057 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, LEFT ENGINE TQ FLUCTUATED BETWEEN 90, 100 & 80 PERCENT WHILE THE RIGHT ENGINE TQ WAS AT 90 PERCENT.  A ( + -) 10 PERCENT TQ DIFFERENCE ON LEFT ENGINE WAS OBSERVED.  TAKEOFF ABORTED.  RAN LEFT & RIGHT ENGINES IN TAKEOFF POSITION WHILE EEC ARE ON, PROP SYNC -ON-, AUTOFEATHER -ON-.  RAN ENGINES IN VARIOUS ARRANGEMENTS.  OPS CHECKS GOOD.  NO DEFECTS NOTED.  RETRIMMED BOTH ENGINES.  OPS CHECKS GOOD.  09/16 - UPDATE:  FURTHER TROUBLESHOOTING RESULTED IN REMOVAL AND REPLACEMENT OF NR 1 HMU.  OPS AND LEAKS CHECKS GOOD.
